# SDR HNAA2017071200236

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,896 hours, 38,554 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, THE LANDING AIR-GND FAIL EICAS CAUTION MESSAGE APPEARED. DURING GEAR EXTENSION MESSAGE EXTINGUISHED.  COMPLIED WITH LANDING GEAR AIR - GND FAIL FIM, FOUND CMC MESSAGE NOSE PROXIMITY
